# SDR CA960126023

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B1
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A34310006
- Condition: Worn
- Location: Hyd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)PUMP SPLINES WORN BEYOND LIMITS.
